MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A definitive cause of the post-op complications cannot be determined.As reported, patient has experienced chronic pain post implant of the 3dmax light mesh.Imaging shows no recurrence of the hernia.Pain is listed as a possible complication in the adverse reaction section of the instructions-for-use, provided with the device.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot (b)(4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2023 the patient was implanted with a 3dmax light mesh during the repair of a symptomatic right inguinal hernia.Per information provided " introduction of 5 mm trocars subumbilically and suprapubically.Continuation of wide preperitoneal detachment from the iliac spine to cooper's ligament.A direct hernia is observed.Reduction of the peritoneal sac, which is largely separated from the elements of the spermatic cord.Placement a 3dmax (light) mesh large preformed prosthesis in the preperitoneal detachment space interposed between the peritoneum and the deep inguinal orifice.Progressive exsufflation of the pneumoperitoneum, checking for correct prosthetic positioning.Removal of trocars.Umbilical fastening with vicryl 1 x-stitch.Skin fastening with monocryl 3.0 reverse stitches.Steristrips.Exact compress count at end procedure.Negligible blood loss note: heavy coughing extubation." due to complaints of persistent pain on (b)(6) 2024 the patient underwent examination by doctor and an abdomino-pelvic scan which showed no recurrence of the hernia.The patient's current state is reported as, "dull, permanent pain around the prosthesis, painful sitting or lying position, loss of libido, rapid shortness of breath during everyday physical activity (carrying groceries, housework, etc.).".

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22133464
Report Number1213643-2025-00426
Device Sequence Number8340214
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)280128(10)HUHP1188
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117321
Device Lot NumberHUHP1188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale